MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012580-19
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with severe triple vessel disease and the procedure was to treat a perforation in the right coronary artery (rca).The 2.80x19mm graftmaster covered stent failed to cross the lesion.A balloon was used with extended inflation to seal the perforation.The patient was transferred to a tertiary facility and died 24 hours later due to cardiogenic shock and right ventricular (rv) failure.The patient's health was declining towards death prior to the use of the graftmaster.The use of the graftmaster stent did not cause or contribute to complications or adverse event.Per the physician, the use of the graftmaster did not cause or contribute to the death.No autopsy was performed.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The reported patient effect of death, as listed in the graftmaster rx coronary stent graft system, instructions for use (ifu), is a known patient effect that may be associated with use of a coronary stent in native coronary arteries.The patient's health was declining towards death prior to the use of the graftmaster.Per the physician, the use of the graftmaster did not cause or contribute to the patient death.The investigation determined the reported failure to advance appears to be related to the operational context of the procedure.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Na.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17336322
Report Number2024168-2023-07626
Device Sequence Number7614160
Product Code MAF
UDI-Device Identifier08717648176357
UDI-Public08717648176357
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number1012580-19
Device Catalogue Number1012580-19
Device Lot Number2053141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2023
Initial Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient Weight62 KG